# SDR COMA9910080

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1179
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T6 Warning
- Condition: Activated
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO T6 WARNING.  DOWNLOADED DFDR, FOUND ALL PARAMETERS TO BE WITHIN LIMITS PER PRATT P WHITNEY MAINT MANUAL 02-10-00.  NO ACTION REQUIRED.
